# SDR CA160307004

- Difficulty date: March 5, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 58,621 hours
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Cracked
- Location: Acm
- Part time: 23,242 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REPLACING THE ACM FOR AN UNRELATED ISSUE, IT WAS FOUND TO HAVE A CRACK INTERNALLY IN THE HOUSING CAUSING AN OIL LEAK WITH SMOKE IN THE CABIN.
